Repositorio de producción científica de la Universidad de Sevilla

Attractors for a Double Time-Delayed 2D-Navier-Stokes Model


Advanced Search
Opened Access Attractors for a Double Time-Delayed 2D-Navier-Stokes Model

Show item statistics
Export to
Author: García Luengo, Julia María
Marín Rubio, Pedro
Planas, Gabriela
Department: Universidad de Sevilla. Departamento de Ecuaciones Diferenciales y Análisis Numérico
Date: 2014
Published in: Discrete and Continuous Dynamical Systems. Series A, 34(10), 4085-4105
Document type: Article
Abstract: In this paper, a double time-delayed 2D-Navier-Stokes model is considered. It includes delays in the convective and the forcing terms. Existence and uniqueness results and suitable dynamical systems are established. We also analyze the existence of pullback attractors for the model in several phase-spaces and the relationship among them.
Size: 343.2Kb
Format: PDF


DOI: 10.3934/dcds.2014.34.4085

This work is under a Creative Commons License: 
Atribución-NoComercial-SinDerivadas 4.0 España

This item appears in the following Collection(s)